RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 3, Pages 272–300 (Mi aa1444)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data

M. Feldmana, A. Tudorascub

a Department of Mathematics, University of Wisconsin–Madison, Madison, WI 53706
b Department of Mathematics, West Virginia University, Morgantown, WV 26506

Abstract: In order to accommodate general initial data, an appropriately relaxed notion of renormalized Lagrangian solutions for the Semi-Geostrophic Shallow Water system in physical space is introduced. This is shown to be consistent with previous notions, generalizing them. A weak stability result is obtained first, followed by a general existence result whose proof employs the said stability and approximating solutions with regular initial data. The renormalization property ensures the return from physical to dual space and ultimately enables us to achieve the desired results.

Keywords: Semi-Geostrophic Shallow Water system, flows of maps, optimal mass transport, Wasserstein metric, optimal maps, absolutely continuous curves.

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:3, 547–568

Bibliographic databases:

Received: 25.11.2014
Language:

Citation: M. Feldman, A. Tudorascu, “Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data”, Algebra i Analiz, 27:3 (2015), 272–300; St. Petersburg Math. J., 27:3 (2016), 547–568

Citation in format AMSBIB
\Bibitem{FelTud15}
\by M.~Feldman, A.~Tudorascu
\paper Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 3
\pages 272--300
\mathnet{http://mi.mathnet.ru/aa1444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570966}
\elib{http://elibrary.ru/item.asp?id=24849900}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 547--568
\crossref{https://doi.org/10.1090/spmj/1403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963502529}


Linking options:
  • http://mi.mathnet.ru/eng/aa1444
  • http://mi.mathnet.ru/eng/aa/v27/i3/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheng J., “Semigeostrophic equations in physical space with free upper boundary”, Calc. Var. Partial Differ. Equ., 55:6 (2016)  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:68
    Full text:24
    References:10
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019